[Modèles fonctionnels et suites asymptotiquement orthonormales]
Supposons que
Suppose
Keywords: Hardy space, functional model, asymptotically orthornormal sequence
Mots-clés : espace de Hardy, modèle fonctionnel, suite asymptotiquement orthonormale
Chalendar, Isabelle 1 ; Fricain, Emmanuel 1 ; Timotin, Dan 2
@article{AIF_2003__53_5_1527_0, author = {Chalendar, Isabelle and Fricain, Emmanuel and Timotin, Dan}, title = {Functional models and asymptotically orthonormal sequences}, journal = {Annales de l'Institut Fourier}, pages = {1527--1549}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {53}, number = {5}, year = {2003}, doi = {10.5802/aif.1987}, zbl = {1060.47014}, mrnumber = {2032942}, language = {en}, url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1987/} }
TY - JOUR AU - Chalendar, Isabelle AU - Fricain, Emmanuel AU - Timotin, Dan TI - Functional models and asymptotically orthonormal sequences JO - Annales de l'Institut Fourier PY - 2003 SP - 1527 EP - 1549 VL - 53 IS - 5 PB - Association des Annales de l’institut Fourier UR - https://aif.centre-mersenne.org/articles/10.5802/aif.1987/ DO - 10.5802/aif.1987 LA - en ID - AIF_2003__53_5_1527_0 ER -
%0 Journal Article %A Chalendar, Isabelle %A Fricain, Emmanuel %A Timotin, Dan %T Functional models and asymptotically orthonormal sequences %J Annales de l'Institut Fourier %D 2003 %P 1527-1549 %V 53 %N 5 %I Association des Annales de l’institut Fourier %U https://aif.centre-mersenne.org/articles/10.5802/aif.1987/ %R 10.5802/aif.1987 %G en %F AIF_2003__53_5_1527_0
Chalendar, Isabelle; Fricain, Emmanuel; Timotin, Dan. Functional models and asymptotically orthonormal sequences. Annales de l'Institut Fourier, Tome 53 (2003) no. 5, pp. 1527-1549. doi : 10.5802/aif.1987. https://aif.centre-mersenne.org/articles/10.5802/aif.1987/
[1] Geometric properties of projections of reproducing kernels on
[2] One dimensional perturbations of restricted shifts, J. Analyse Math, Volume 25 (1972), pp. 169-191 | DOI | MR | Zbl
[3] Bases of reproducing kernels in model spaces, J. Operator Theory, Volume 46 (2001), pp. 517-543 | MR | Zbl
[4] Homeomorphic disks in the spectrum of
[5] Thin interpolating sequences and three algebras of bounded functions, Proc. Amer. Math. Soc, Volume 99 (1987), pp. 489-495 | DOI | MR | Zbl
[6] Real and Abstract Analysis, Springer-Verlag, Berlin-Heidelberg-New York, 1969 | MR | Zbl
[7] Unconditional bases of exponentials and of reproducing kernels, Complex Analysis and Spectral Theory (Lecture Notes in Mathematics) (1981), pp. 214-335 | Zbl
[8] Gap and Density Theorems (Colloquium Publ.), Volume 26 (1940) | JFM | Zbl
[9] Treatise on the Shift Operator, Grundlehren der mathematischen Wissenschafte, vol. 273, Springer-Verlag, Berlin, 1986 | MR | Zbl
[10] Operators, Functions and Systems: An Easy Reading. Model Operators and Systems, Mathematical Surveys and Monographs, 93, Volume 2, American Mathematical Society, 2002 | MR | Zbl
[11] Tangential and approximate free interpolation, Analysis and partial differential equations (Lecture Notes in Pure and Applied. Math.) (1990), pp. 277-299 | Zbl
[12] Fourier Transforms in the Complex Domain, Colloquium Publ., vol. 19, Amer. Math. Soc., Providence, 1934 | Zbl
[13] Interpolating sequences for
[14] Harmonic Analysis of Operators on Hilbert Spaces, North-Holland Publishing Co., Amsterdam-London, 1970 | MR | Zbl
[15] Two remarks concerning the theorem of S. Axler, S.-Y. A. Chang and D. Sarason, J. Operator Theory, Volume 7 (1982), pp. 209-218 | MR | Zbl
Cité par Sources :